Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 24, NWS Quad Cities, IA

April 13, 2006Scott County, Iowa; Mercer County, Rock Island County, Illinois

NWS Quad Cities, IA issued this tornado warning at Apr 13, 2006, 8:56 PM CDT for Scott County, Iowa; Mercer County, Rock Island County, Illinois. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2006, 8:56 PM CDT (01:56 UTC)
Expired
Apr 13, 2006, 10:00 PM CDT
In force
64 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Scott County, IA, Mercer County, IL, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 33 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 9:30 PM CDTTSTM WND DMGBuffalo Prairie, ILPOSSIBLE TORNADO. POWER POLES SNAPPED...BARN BLOW DOWN AND SEVERAL MACHINE SHEDS DAMAGED IN BUFFALO PRAIRIE FROM 1/2 WEST THROUGH TOWN TO 1/4 MILE EAST.
Apr 13, 9:36 PM CDTFUNNEL CLOUDIllinois City, ILREPORTED CROSSING THE RIVER BY LAW ENFORCEMENT IN EXTREME NORTHWESTERN MERCER COUNTY.
Apr 13, 9:38 PM CDTHAIL 1Andalusia, IL
Apr 13, 9:44 PM CDTHAIL 1Illinois City, ILHAIL DEPTH 2 TO 3 INCHES COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
774 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
2028 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDVN 140156
TORDVN
IAC163-ILC131-161-140300-
/O.NEW.KDVN.TO.W.0024.060414T0156Z-060414T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
856 PM CDT THU APR 13 2006

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL SCOTT COUNTY IN EAST CENTRAL IOWA...
  NORTHWESTERN MERCER COUNTY IN NORTHWEST ILLINOIS...
  SOUTHWESTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 1000 PM CDT.

* AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 17 MILES WEST OF ILLINOIS CITY...OR ABOUT 8 MILES WEST OF
  MUSCATINE...MOVING EAST AT 30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  ILLINOIS CITY BY 925 PM CDT...
  ANDALUSIA...BUFFALO AND 6 MILES NORTH OF HAMLET BY 940 PM CDT...
  TAYLOR RIDGE BY 945 PM CDT...
  REYNOLDS BY 950 PM CDT...
  OAK GROVE AND MILAN BY 955 PM CDT...

THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 3.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 6 AND 17.

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4120 9073 4131 9107 4140 9105 4142 9102
      4141 9094 4145 9079 4146 9077 4151 9077
      4149 9048

$$
4 follow-up statements
000 
WWUS53 KDVN 140213
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
913 PM CDT THU APR 13 2006

IAC163-ILC131-161-140300-
/O.CON.KDVN.TO.W.0024.000000T0000Z-060414T0300Z/
SCOTT IA-ROCK ISLAND IL-MERCER IL-
913 PM CDT THU APR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN MERCER...SOUTHWESTERN ROCK ISLAND AND EXTREME SOUTH
CENTRAL SCOTT COUNTIES...

AT 911 PM CDT...TRAINED SPOTTERS REPORTED A TORNADO ON THE SOUTH
SIDE OF THE CITY OF MUSCATINE.  THIS TORNADO WAS LOCATED 7 MILES 
NORTHWEST OF ELIZA...OR ABOUT OVER MUSCATINE...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  ILLINOIS CITY BY 920 PM CDT...
  BUFFALO PRAIRIE AND LOUD THUNDER PARK BY 925 PM CDT...
  EDGINGTON AND MARSTON BY 930 PM CDT...
  HAMLET BY 935 PM CDT...
  REYNOLDS AND TAYLOR RIDGE BY 940 PM CDT...
  HIGHLAND SPRING GOLF COUR BY 945 PM CDT...

THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 3.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 7 AND 17.

TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4120 9073 4131 9107 4140 9105 4142 9102
      4141 9094 4145 9079 4146 9077 4151 9077
      4149 9048

$$

ERVIN
000 
WWUS53 KDVN 140222
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
921 PM CDT THU APR 13 2006

IAC163-140231-
/O.CAN.KDVN.TO.W.0024.000000T0000Z-060414T0300Z/
SCOTT IA-
921 PM CDT THU APR 13 2006

...THE TORNADO WARNING FOR SCOTT COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN 
CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4120 9073 4131 9107 4140 9105 4142 9102
      4141 9094 4143 9079 4144 9076 4144 9066
      4138 9046

$$

ILC131-161-140300-
/O.CON.KDVN.TO.W.0024.000000T0000Z-060414T0300Z/
ROCK ISLAND IL-MERCER IL-
921 PM CDT THU APR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN MERCER AND SOUTHWESTERN ROCK ISLAND COUNTIES...

AT 919 PM CDT...TRAINED SPOTTERS REPORTED A LARGE TORNADO.  THIS 
TORNADO WAS LOCATED NEAR ELIZA...OR ABOUT OVER MUSCATINE...MOVING 
EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  ELIZA BY 930 PM CDT...
  ILLINOIS CITY AND 5 MILES NORTH OF PETERSVILLE BY 935 PM CDT...
  BUFFALO PRAIRIE BY 945 PM CDT...
  MARSTON AND EDGINGTON BY 955 PM CDT...
  HAMLET...5 MILES WEST OF REYNOLDS...6 MILES NORTHWEST OF GINGLE
  CORNERS AND 6 MILES SOUTHWEST OF TAYLOR RIDGE BY 1000 PM CDT...

TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.

THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF 
TENNIS BALLS.

LAT...LON 4120 9073 4131 9107 4140 9105 4142 9102
      4141 9094 4143 9079 4144 9076 4144 9066
      4138 9046

$$

ERVIN
000 
WWUS53 KDVN 140232
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 PM CDT THU APR 13 2006

ILC131-161-140300-
/O.CON.KDVN.TO.W.0024.000000T0000Z-060414T0300Z/
ROCK ISLAND IL-MERCER IL-
932 PM CDT THU APR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN MERCER AND SOUTHWESTERN ROCK ISLAND COUNTIES...

AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ELIZA...OR ABOUT 6
MILES SOUTHEAST OF MUSCATINE...MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  PETERSVILLE AND 5 MILES SOUTH OF ILLINOIS CITY BY 940 PM CDT...
  BUFFALO PRAIRIE BY 950 PM CDT...
  MARSTON AND 6 MILES SOUTH OF EDGINGTON BY 955 PM CDT...
  HAMLET...GINGLE CORNERS...ALEDO MERCER CO AIRPORT AND 7 MILES
  SOUTHWEST OF REYNOLDS BY 1000 PM CDT...

TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.

THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF 
TENNIS BALLS.

LAT...LON 4120 9073 4131 9107 4140 9105 4142 9102
      4141 9094 4143 9079 4144 9076 4144 9066
      4138 9046

$$

ERVIN
000 
WWUS53 KDVN 140245 RRA
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT THU APR 13 2006

ILC131-161-140300-
/O.CON.KDVN.TO.W.0024.000000T0000Z-060414T0300Z/
ROCK ISLAND IL-MERCER IL-
945 PM CDT THU APR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN MERCER AND SOUTHWESTERN ROCK ISLAND COUNTIES...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MARSTON...OR ABOUT
8 MILES NORTHWEST OF ALEDO...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  REYNOLDS AND 6 MILES SOUTH OF TAYLOR RIDGE BY 950 PM CDT...
  PREEMPTION AND 9 MILES SOUTH OF HIGHLAND SPRING GOLF COUR BY 955 PM
  CDT...
  8 MILES SOUTH OF COYNE CENTER AND 9 MILES SOUTH OF OAK GROVE BY
  1000 PM CDT...

TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF 
QUARTERS.

LAT...LON 4120 9073 4131 9107 4140 9105 4142 9102
      4141 9094 4143 9079 4144 9076 4144 9066
      4138 9046

$$

ERVIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 5:42 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 13, 5:42 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
542 PM CDT THU APR 13 2006

.UPDATE...
THUNDERSTORMS HAVE INITIATED OVER CENTRAL IOWA IN THE LAST 30
MINUTES...AND THIS IS A FAVORABLE LOCATION FOR STRONG TO SEVERE
THUNDERSTORMS TO MOVE INTO OUR CWA.  A SEVERE THUNDERSTORM WATCH AS
BEEN ISSUED TIL MIDNIGHT...AREAS NORTH OF HIGHWAY 78 IN IOWA...AND
FOR MERCER AND ROCK ISLAND IN ILLINOIS. THE MAIN THREAT SHOULD BE
LARGE HAIL AND VERY STRONG WINDS UP TO 80 MPH. SOME SUPERCELLS WILL
BE POSSIBLE AS WELL...MAINLY IN EASTERN IOWA EARLY THIS EVENING.
ERVIN

&&

.SYNOPSIS...
A COLD FRONT WILL SLOWLY SAG SOUTH TONIGHT AND STALL ACROSS THE
REGION FOR THE NEXT THREE DAYS. A SERIES OF LOW PRESSURE SYSTEMS ARE
FORECAST TO TRACK ALONG THE FRONT BRINGING SEVERAL ROUNDS OF RAIN TO
THE AREA.

&&

.DISCUSSION...
MOISTURE IS SLOWLY MOVING INTO THE REGION ALBEIT SLOWER THAN WHAT
THE MODELS HAVE BEEN INDICATING. NEW 18Z SOUNDING STILL HAS A
MINIMAL CAP ON IT. THIS CAP ALONG WITH VERY LIMITED MOISTURE HAS
PRECLUDED CONVECTION FROM DEVELOPING. CONVECTION SHOULD DEVELOP
FAIRLY QUICKLY THIS EVENING WITH IT TRANSFORMING INTO AN MCS THAT
EXITS THE AREA AROUND DAWN FRIDAY. MCS IN TURN WILL HELP PUSH THE
COLD FRONT SOUTH TO THE IA/MO BORDER WITH THE NEXT WAVE ARRIVING
FRIDAY AFTERNOON.

THE WAVE ON FRIDAY SHOULD INITIATE CONVECTION DURING THE
AFTERNOON/EVENING WITH DRY EASTERLY FLOW SETTING UP BY SATURDAY
MORNING. STALLED FRONT TO RETURN SATURDAY NIGHT/SUNDAY AND THIS
COULD GET INTERESTING IF THE MODELS ARE CORRECT. POTENTIAL IS THERE
FOR A MODERATE TO POSSIBLY HEAVY RAIN EVENT OVER ABOUT THE NORTH
HALF OF THE CWFA.

AFTER A QUIET MONDAY THROUGH TUESDAY MORNING...THE NEXT WAVE ARRIVES
TUESDAY AFTERNOON INTO WEDNESDAY BRINGING ANOTHER ROUND OF PRECIP TO
THE AREA. WEDNESDAY NIGHT AND THURSDAY LOOK DRY ATTM.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...SEVERE THUNDERSTORM WATCH TIL MIDNIGHT NORTH OF HIGHWAY 78.
IL...SEVERE THUNDERSTORM WATCH TIL MIDNIGHT ROCK ISLAND AND MERCER.
MO...NONE.

ERVIN/08
Hazardous weather outlook, Apr 13, 1:55 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 PM CDT THU APR 13 2006

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-141015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
155 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ENTIRE OUTLOOK AREA REMAINS IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS...FOR MAINLY THIS EVENING.

SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP TOWARD EVENING
OVER SOUTHERN MINNESOTA AND PORTIONS OF NORTH CENTRAL AND
NORTHEAST IOWA. THESE STORMS MAY THEN DEVELOP INTO A COMPLEX AND
MOVE QUICKLY SOUTHEAST ACROSS EASTERN IOWA AND NORTHWEST ILLINOIS
TONIGHT BETWEEN 7 PM AND 1 AM. THE MAIN THREAT FROM THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. SECONDARY
THREATS WILL BE LARGE HAIL AND HEAVY RAIN. THE PORTION OF THE
OUTLOOK AREA MOST AT RISK IS GENERALLY NORTHEAST OF A LINE FROM
WASHINGTON IOWA...TO MONMOUTH ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CONTINUED RISK FOR SEVERE WEATHER ACROSS PORTIONS OF
THE OUTLOOK AREA FRIDAY THROUGH SATURDAY NIGHT AS A STRONG FRONT
LINGERS IN THE REGION. ON FRIDAY...THERE IS A SLIGHT RISK FOR
SEVERE STORMS FOR AREAS SOUTH OF INTERSTATE 80 IN THE AFTERNOON
AND EVENING. THE AREA OF MAIN CONCERN WILL BE NEAR A STALLED FRONTAL
WEST TO EAST BOUNDARY IN THE VICINITY OF SOUTHEAST IOWA...NORTHEAST
MISSOURI INTO WEST CENTRAL ILLINOIS. CONDITIONS IN THIS AREA MAY
BE FAVORABLE FOR SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WIND.

A MORE WIDESPREAD SEVERE WEATHER EVENT IS POSSIBLE SATURDAY INTO
SATURDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA AS A STRONG UPPER
LEVEL SYSTEM MOVES THROUGH THE REGION. SUPERCELL THUNDERSTORMS
WILL BE POSSIBLE AS A WARM FRONT LIFTS NORTHEAST IN THE AFTERNOON.
THESE MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND
ISOLATED TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH
MAY CAUSE MINOR FLOODING AND RISING RIVER LEVELS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

MCCLURE

In the hours before

Local storm report, Apr 13, 8:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
844 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TORNADO          TIFFIN                  41.71N 91.68W
04/13/2006                   JOHNSON            IA   AMATEUR RADIO

&&

RAYW
Local storm report, Apr 13, 8:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             CEDAR RAPIDS            41.97N 91.67W
04/13/2006  M1.00 INCH       LINN               IA   TRAINED SPOTTER

&&

STEVEK
Local storm report, Apr 13, 8:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             LISBON                  41.92N 91.39W
04/13/2006  M1.00 INCH       LINN               IA   TRAINED SPOTTER

&&

STEVEK
Local storm report, Apr 13, 8:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
851 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             WEST LIBERTY            41.57N 91.26W
04/13/2006  M0.88 INCH       MUSCATINE          IA   TRAINED SPOTTER

0850 PM     HAIL             WEST BRANCH             41.67N 91.35W
04/13/2006  M0.88 INCH       CEDAR              IA   TRAINED SPOTTER

&&

DLF
Local storm report, Apr 13, 8:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
854 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             WEST LIBERTY            41.57N 91.26W
04/13/2006  E0.25 INCH       MUSCATINE          IA   TRAINED SPOTTER

            SEMI BLOWN OVER ON HIGHWAY 70.

&&

DLF
Local storm report, Apr 13, 8:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
856 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             ATALISSA                41.57N 91.17W
04/13/2006  M1.00 INCH       MUSCATINE          IA   TRAINED SPOTTER

&&

DLF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:16 PM CDTSevere Thunderstorm WarningDVNIowa44 min
Apr 13, 7:20 PM CDTSevere Thunderstorm WarningDVNLinn55 min
Apr 13, 7:28 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware62 min
Apr 13, 7:32 PM CDTSevere Thunderstorm WarningDVNJohnson58 min
Apr 13, 7:37 PM CDTSevere Thunderstorm WarningDVNJones53 min
Apr 13, 7:39 PM CDTTornado WarningDVNLinn51 min
Apr 13, 7:45 PM CDTTornado WarningDVNBenton45 min
Apr 13, 7:55 PM CDTTornado WarningDVNJones65 min
Apr 13, 7:57 PM CDTSevere Thunderstorm WarningDVNDubuque63 min
Apr 13, 7:58 PM CDTTornado WarningDVNJohnson62 min
Apr 13, 8:07 PM CDTSevere Thunderstorm WarningDVNBenton53 min
Apr 13, 8:12 PM CDTSevere Thunderstorm WarningDVNJackson63 min
Apr 13, 8:18 PM CDTTornado WarningDVNCedar57 min
Apr 13, 8:23 PM CDTSevere Thunderstorm WarningDVNDelaware52 min
Apr 13, 8:23 PM CDTTornado WarningDVNMuscatine67 min
Apr 13, 8:28 PM CDTSevere Thunderstorm WarningDVNLinn62 min
Apr 13, 8:46 PM CDTSevere Thunderstorm WarningDVNClinton59 min
Apr 13, 8:47 PM CDTTornado WarningDVNJohnson58 min
Apr 13, 8:53 PM CDTSevere Thunderstorm WarningDVNBenton52 min
Apr 13, 8:59 PM CDTSevere Thunderstorm WarningDVNDubuque43 min
Apr 13, 9:07 PM CDTSevere Thunderstorm WarningDVNBuchanan53 min
Apr 13, 9:10 PM CDTTornado WarningDVNCedar49 min
Apr 13, 9:14 PM CDTSevere Thunderstorm WarningDVNLinn48 min
Apr 13, 9:23 PM CDTSevere Thunderstorm WarningDVNJones67 min
Apr 13, 9:26 PM CDTSevere Thunderstorm WarningDVNScott37 min
Apr 13, 9:26 PM CDTTornado WarningDVNMuscatine39 min
Apr 13, 9:34 PM CDTSevere Thunderstorm WarningDVNDelaware56 min
Apr 13, 9:36 PM CDTSevere Thunderstorm WarningDVNJackson54 min
Apr 13, 10:04 PM CDTSevere Thunderstorm WarningDVNJackson56 min
Apr 13, 10:28 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque50 min
Apr 13, 10:32 PM CDTSevere Thunderstorm WarningDVNClinton49 min
Apr 13, 10:53 PM CDTSevere Thunderstorm WarningDVNJackson34 min
Apr 13, 8:33 PM CDTSevere Thunderstorm WarningDVNJo Daviess57 min
Apr 13, 8:39 PM CDTSevere Thunderstorm WarningDVNWhiteside66 min
Apr 13, 9:12 PM CDTSevere Thunderstorm WarningDVNStephenson49 min
Apr 13, 9:37 PM CDTSevere Thunderstorm WarningDVNHenry53 min
Apr 13, 9:54 PM CDTTornado WarningDVNMercer53 min
Apr 13, 9:55 PM CDTSevere Thunderstorm WarningDVNBureau65 min
Apr 13, 9:59 PM CDTSevere Thunderstorm WarningDVNHenderson, Warren61 min
Apr 13, 10:17 PM CDTSevere Thunderstorm WarningDVNPutnam58 min
Apr 13, 10:18 PM CDTSevere Thunderstorm WarningDVNHenry39 min
Apr 13, 11:37 PM CDTSevere Thunderstorm WarningDVNHenry19 min
Apr 14, 12:28 AM CDTSevere Thunderstorm WarningDVNBureau, Putnam47 min
Apr 14, 8:48 AM CDTSevere Thunderstorm WarningDVNMcDonough16 min
Apr 14, 6:01 PM CDTSevere Thunderstorm WarningDVNHenry44 min
Apr 14, 6:01 PM CDTSevere Thunderstorm WarningDVNHenry27 min
Apr 14, 6:40 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam22 min

Nearby

Tornado Warnings in Illinois, 2006Tornado Warnings in Iowa, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.